# SDR SWAA2012100108098

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 54,133 hours, 44,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A10000
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL CEILING BEADED WEB CRACKED AT BS 664, LBL 32.  REPAIRED WEB PER SRM.
